# SDR KBM2005F00359

- Difficulty date: November 18, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 2,410 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 0500521
- Condition: Intermittent
- Location: Fwd Evaporator
- Part time: 233 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EVAPORATOR MOTOR ONLY WORKS IN ONE SPEED.  (K)
